ISSN:
 1941-4889

eISSN:
 1941-4897

All Issues

Volume 10, 2018

Volume 9, 2017

Volume 8, 2016

Volume 7, 2015

Volume 6, 2014

Volume 5, 2013

Volume 4, 2012

Volume 3, 2011

Volume 2, 2010

Volume 1, 2009

Journal of Geometric Mechanics

June 2017 , Volume 9 , Issue 2

Special issue on infinite-dimensional Riemannian geometry, Part I

Select all articles

Export/Reference:

Preface
Martin Bauer, Martins Bruveris and Peter W. Michor
2017, 9(2): i-iii doi: 10.3934/jgm.201702i +[Abstract](590) +[HTML](436) +[PDF](31.6KB)
Computing distances and geodesics between manifold-valued curves in the SRV framework
Alice Le Brigant
2017, 9(2): 131-156 doi: 10.3934/jgm.2017005 +[Abstract](934) +[HTML](16) +[PDF](950.9KB)
The Madelung transform as a momentum map
Daniel Fusca
2017, 9(2): 157-165 doi: 10.3934/jgm.2017006 +[Abstract](1123) +[HTML](30) +[PDF](353.5KB)
Local well-posedness of the EPDiff equation: A survey
Boris Kolev
2017, 9(2): 167-189 doi: 10.3934/jgm.2017007 +[Abstract](1102) +[HTML](19) +[PDF](498.0KB)
Möbius invariants in image recognition
Konovenko Nadiia and Lychagin Valentin
2017, 9(2): 191-206 doi: 10.3934/jgm.2017008 +[Abstract](1001) +[HTML](20) +[PDF](366.9KB)
The group of diffeomorphisms of the circle: Reproducing kernels and analogs of spherical functions
Yury Neretin
2017, 9(2): 207-225 doi: 10.3934/jgm.2017009 +[Abstract](827) +[HTML](23) +[PDF](485.4KB)
Quotient elastic metrics on the manifold of arc-length parameterized plane curves
Alice B. Tumpach and Stephen C. Preston
2017, 9(2): 227-256 doi: 10.3934/jgm.2017010 +[Abstract](986) +[HTML](21) +[PDF](1716.5KB)

2017  Impact Factor: 0.561

Editors

Referees

Librarians

Email Alert

[Back to Top]